Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    trimmers
    avatar
    QueenBreezyChristie posted:
    july 30 2012 i got a staph infection above my right eye, they put me on bactrim ds, and clindamycin. i was on them for about 4 days then had my staph drained, the day after i woke up was the first time i had internal tremors, so bad at first my teeth chattered, i aslso take ativan for anxiety, i still have the internal tremors. they come and go. i have had several ct scans all came back clear. all blood work clear, its been 2 days since i finished both these meds that MADE ME VERY SICK... i have never had tremors until this.. i pray this goes away as the meds exit my body... any ideas ??
    .
    Reply
     
    avatar
    Patricia Farrell, PhD responded:
    Although I'm not an M.D., I do know that some medications can cause unexpected side effects and you might look up the side effects of your medications in the PDR (Physician's Desk Reference) which you can find on the Internet, your local library Reference section or any bookstore.


    Some people who have had anesthesia experience this type of physical tremors after surgery. For most medications the usual time for them to almost completely leave your body (if no additional dose of this medication is taken) is 4—5 half-lives and the number of hours of any drug's half-life can also be found in the PDR. So, if the half-life of your med is 4 hours, then figure at least 20 hours for it be almost completely gone. Remember, I said "almost" completely gone because an extremely small quantity is constantly being eliminated until it is all gone and that number is unknown.


    Dr. Farrell
    #next_pages_container { width: 5px; hight: 5px; position: absolute; top: -100px; left: -100px; z-index: 2147483647 !important; }


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Exercise you can doExpert
    Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
    Was this Helpful?
    62 of 82 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.